New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

jd08
New Member


Date Joined Apr 2010
Total Posts : 7
   Posted 7/22/2010 7:58 AM (GMT -7)   
I was recently put on the following medications, Suboxone for drug withdrawals, Amitriptyline for insomnia, and Lexapro for depression.
I have two different doctors, one for the suboxone and the other for the rest. I took the suboxone like i was supposed to and then followed by my sleeping meds. the suboxone itself made me feel like i was really high. I had taken this before in rehab more frequently then i am now and it never did this to me. i then called me doctor to make sure i didnt take it wrong and to make sure i would be alright. they advised me that it was normal and would start to go away after it getting into my system more.
i took the suboxone and the ami. like i said, that made me feel even more high. like i never felt before. i actually thought i was going to die. i had uncontrolable shakes, my heart was pounding out of my chest. i was afraid to go to sleep as i might not wake up. i called my doctor who prescribed the ami. and told him that i couldnt take it with the suboxone as how it made me feel..
he then changed it to seroquel. i took that one night and felt a little high like normal with just taking the suboxone and slept really well.. well last night i did the same thing and it made me feel like the ami. and the suboxone did.
i guess i just need some advice on to why this might be happening and if it is really dangerous to be taking them.
also is it dangerous to be taking the lexapro with the suboxone to?
IF YOU CAN PLEASE HELP ME WITH YOUR ADVICE THAT WOULD BE GREATLY APPRECIATED! i am very new to getting sober and taking all this medication! thank you for your time in reading this! yeah

PAlady
Veteran Member


Date Joined Nov 2007
Total Posts : 6795
   Posted 7/22/2010 11:02 AM (GMT -7)   
Dear Jd08,
Welcome to the chronic pain forum of Healing Well. As the name implies, this is a forum for chronic pain patients. It sounds like suboxone for you is related to addiction recovery, so I'm sure if you search you can find some recovery sites to provide support.

Also, please read the forum rules. We are a support community but cannot and do not provide medical advice. Issues with your medications should be discussed with your doctors, so I'd suggest you call them and report your symptoms.

Good luck with your recovery!

PaLady

jd08
New Member


Date Joined Apr 2010
Total Posts : 7
   Posted 7/22/2010 1:03 PM (GMT -7)   
alright.. well thank you for your concern.. i have used this website before and i have read many people use it for the same questions i have, so therefore i will keep my message posted in hopes that someone will be nice enough to share their information with me on it!

painsnbody
Regular Member


Date Joined Aug 2009
Total Posts : 30
   Posted 7/22/2010 1:55 PM (GMT -7)   
Subs have a ceiling effect. Which means you just feel fine without the high although you are getting plenty of the narc in your system. But if you take them and then add a opioid Ex. Oxy you go above the ceiling and you start precipitated Withdraws.
 
Which sounds like exactly what is happening to you.  Your Doc. should wait until you are in total withdraw from you drug of choice before subs are inducted. There is a PAWS grading scale doc's use.  Also, they should start you at the lowest dose and go up until you are stable. Most doc give you the max dose and RX long term which is a mistake. 
 
You either didn't let your drug of choice out of your system before starting Subs. Or you are sneeking here or there which pushes you over the edge. Or the doctor started you off to high. Rule of thumb is to wait 48hr after your last sub to use again.
 
My advise to you is to go on the forum at www.Drugs.com. Just about every post explains what I did above.  Most of the guys there are can tell you anything you want to know about subs. Not to mention addiction and proper support.
I'm not a doctor but know about the drug! So don't take my word for it. But atleast check the other site which will get you in the right direction.
 
Good luck! With the help of those guys there you will be over all this before you know.
Later! And your welcome.
 

Post Edited (painsnbody) : 7/22/2010 3:04:52 PM (GMT-6)


Hello~Kitty
Veteran Member


Date Joined Jun 2005
Total Posts : 610
   Posted 7/22/2010 4:41 PM (GMT -7)   
There is a wonderful forum for people on Suboxone and Subutex at the NAABT websight, just google NAABT and it will lead you to their websight and it has ALOT of wonderful information for people on Suboxone/Subutex.

I take Subutex, which is Suboxone without the Naloxone in it, but I take it for pain, but I still use the NAABT forum for when I have a questions about the Suboxone/Subutex. They're wonderful people there, just like here!!!

Good Luck
-Kitty

Carmen~*~*~Chronic Pain Moderator

DX-Chronic Pain due to two freak car accidents, Pancreatic Divisum, Fibromyalgia, Asthma, Depression w/anxiety, Migraines, and Kids!!!

Meds- buprenorphene (Subutex) for chronic pain, Cymbalta, prilosec, Zyrtec, ProAir inhaler, and the best medication is my puppy, kitty, and 5 guinea pigs!!!

 


Mrs. Dani
Veteran Member


Date Joined Jun 2009
Total Posts : 2787
   Posted 7/22/2010 10:14 PM (GMT -7)   

 

   Dear Jade,

     Good evening. My name is Dani and it is very nice to meet you. I see you are from the depression forum and we are always glad to see members of the other forums.  I hope your knee is doing better. I read you recently had surgeries on it and it was hard for you to function. Is that doing better atall?

     I do not know much about suboxone. I do know that many members use it for withdrawling from other meds for various reasons. Either to stop a medicine and being a new one or to treat other various problems. It is also used to treat chronic pain and many members find it to be a good medicine to take long term.

    I do however have experience with amitryptaline. What you describe sounds somewhat like serotonin syndrome. But, I would encourage you to talk with your doctor about it. Here is some information about serotonin syndrome.

~~> http://en.wikipedia.org/wiki/Serotonin_syndrome

~~> http://www.mayoclinic.com/health/serotonin-syndrome/DS00860

     I hope you are able to find the cause of your symptoms. I can imagine you are probably tired of all the side effects from all the meds. Again, it was very nice to meet you. I hope you can find a few moments to get some much needed rest. Hang in there!

*hugg*
  dani


 
TWO roads diverged in a yellow wood
And sorry I could not travel both
And be one traveler, long I stood
 
Chronic Pain Moderator


jd08
New Member


Date Joined Apr 2010
Total Posts : 7
   Posted 7/24/2010 10:31 AM (GMT -7)   
thank you for all of your concern.. let me tell you DO NOT MIX AMITRITYLINE AND SUBOXONE OR SEROQUEL AND SUBOXONE.. i will give you a short story what happened to me the other night! i am 20 years old mind you and i was 10beats away from my heart of having a heart attack!(this letter was to my aunt so dont mind if it sounds a little weird, i just didnt feel like typing my story all over again!) i didnt have anything to do with my heart.. but 200 beats per minute is considered a heart attack and mine hit 190... i was having trouble breathing and my heart was pounding outta my chest.. i mjust gonna give you the short version... so mom made me call the ambulance... i got to the hospital and everything got better.. then the monitor started beeping out of control and my whole body tensed up and i couldnt breath and it felt like someone was sitting on my chest and my chest was litterally on fire... come to find out the withdrawal meds and the sleeping pills they put me on had an interaction which has now caused me to have anxiety and panic dissorder.. aunt terry that was the scariest thing in my life! i thought i was goign to die literally.. and this happened off and on for about every 5 min for an hour.. they gave me xanax and sent me home and ive had little spells here and there but the meds controls it! but they dont are controling them. the ER doctor wants me to see my regular doctor because xanax is addictive so they only gave me a week worth.. and dr. beattie is on vacation so i have to go and see my withdrawal doctor and im gonna have to talk to him about it.. i mjust afraid that he is goign to say no.. and right now i need those meds.. i am willing to let him take my blood or do a urine test every week like he has to for the withdrawal meds and make sure that i am taking them the right way.. and mom and and my boyfriend control my meds anyway.... i am just really scared.. and i thought i was going to die!
 
THANK YOU ALL FOR YOUR ADVICE IT MEANS ALOT TO ME!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:02 AM (GMT -7)
There are a total of 2,734,553 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151341 registered members. Please welcome our newest member, Emmyl00z.
180 Guest(s), 2 Registered Member(s) are currently online.  Details
rollout, mp16g08


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer